MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) ADVANIX¿ PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - COSTA RICA (COYOL) ADVANIX¿ PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00536370
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.It was reported the device was not used past its expiry.According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used in an endoscopic retrograde cholangiopancreatography (ercp) procedure.According to the complainant, on (b)(6) 2018, while the endoscope was being pre-cleaned and brushed in preparation for a procedure, an advanix pancreatic stent came out of the working channel as the cleaning brush was being pushed down the biopsy channel.The stent was not introduced into the patient during the procedure, and it is suspected that the stent was lodged in the scope before the procedure had started.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.Following the procedure, the patient was given a phone call and was informed of the potential risk of infection due to the device issue.There was no further action reported for this patient.No treatment or hospital stay were reported due to this incident.

Brand Name
ADVANIX¿ PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7698450
Report Number3005099803-2018-02234
Device Sequence Number16392794
Product Code FGE
UDI-Device Identifier08714729857310
UDI-Public08714729857310
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00536370
Device Catalogue Number3637
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2018
Initial Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;